# SDR ASAA2018122197492

- Difficulty date: December 19, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 39,159 hours, 11,759 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING CLIMB.  GROUNDED - YES. FOLLOWED B737-800 QRH AND PACK LIGHT EXTINGUISHED. INFO NOTED- NO FURTHER ACTION REQUIRED.
